Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 35, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 7, 2017, 12:48 AM CST for Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2017, 12:48 AM CST (06:48 UTC)
- Expired
- Mar 7, 2017, 1:45 AM CST
- In force
- 57 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Saint Clair County, IL, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 49 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 12:51 AM CST | TSTM WND DMG | 1 Nw Barnhart, MO | TREE BLOWN DOWN AT INTERSECTION OF HWY 61 AND HWY M. |
| Mar 7, 1:12 AM CST | TSTM WND DMG | Columbia, IL | HIGHWAY SIGN BLOWN DOWN ON I-255 |
| Mar 7, 1:30 AM CST | TSTM WND GST 60 | Mascoutah, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 8:52 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
908
WUUS53 KLSX 070648
SVRLSX
ILC133-163-MOC099-189-070745-
/O.NEW.KLSX.SV.W.0035.170307T0648Z-170307T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1248 AM CST TUE MAR 7 2017
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Monroe County in southwestern Illinois...
St. Clair County in southwestern Illinois...
Northeastern Jefferson County in east central Missouri...
South central St. Louis County in east central Missouri...
* Until 145 AM CST.
* At 1247 AM CST, severe thunderstorms were located along a line
extending from Valley Park to near Horine, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Belleville, O'Fallon, East St. Louis, Arnold, Fairview Heights,
Cahokia, Swansea, Shiloh, Festus, Waterloo, Columbia, Mascoutah,
Pevely, Centreville, Crystal City, Lebanon, Freeburg, Dupo,
Millstadt and Red Bud.
This includes the following highways...
Interstate 64 in Illinois between exits 12 and 23.
Interstate 55 in Missouri between exits 174 and 191.
This also includes Mastodon Historic Site, Sandy Creek Covered
Bridge Historic Site, and Gov. Dunklin's Grave Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 400 AM CST for southwestern
Illinois...and east central Missouri.
LAT...LON 3819 9053 3850 9053 3850 9041 3852 9027
3858 9022 3864 8974 3823 8973
TIME...MOT...LOC 0647Z 256DEG 46KT 3854 9048 3826 9049
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Kanofsky4 follow-up statements
203
WWUS53 KLSX 070659
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1259 AM CST TUE MAR 7 2017
MOC099-070709-
/O.CAN.KLSX.SV.W.0035.000000T0000Z-170307T0745Z/
Jefferson MO-
1259 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 400 AM CST for southwestern
Illinois...and east central Missouri.
LAT...LON 3822 9003 3820 9034 3824 9036 3830 9037
3834 9037 3838 9034 3841 9035 3845 9034
3848 9036 3851 9035 3852 9027 3858 9022
3864 8974 3823 8973
TIME...MOT...LOC 0659Z 270DEG 46KT 3857 9032 3829 9033
$$
ILC133-163-MOC189-070745-
/O.CON.KLSX.SV.W.0035.000000T0000Z-170307T0745Z/
Monroe IL-St. Clair IL-St. Louis MO-
1259 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR MONROE...ST. CLAIR AND SOUTH CENTRAL ST. LOUIS COUNTIES...
At 1259 AM CST, severe thunderstorms were located along a line
extending from Mackenzie to Valmeyer, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belleville, O'Fallon, East St. Louis, Arnold, Fairview Heights,
Cahokia, Swansea, Shiloh, Waterloo, Columbia, Mascoutah, Centreville,
Lebanon, Freeburg, Dupo, Millstadt, Red Bud, Scott AFB, Mehlville and
Oakville.
This includes Interstate 64 in Illinois between exits 12 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 400 AM CST for southwestern
Illinois...and east central Missouri.
LAT...LON 3822 9003 3820 9034 3824 9036 3830 9037
3834 9037 3838 9034 3841 9035 3845 9034
3848 9036 3851 9035 3852 9027 3858 9022
3864 8974 3823 8973
TIME...MOT...LOC 0659Z 270DEG 46KT 3857 9032 3829 9033
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Kanofsky151
WWUS53 KLSX 070707
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
107 AM CST TUE MAR 7 2017
MOC189-070716-
/O.CAN.KLSX.SV.W.0035.000000T0000Z-170307T0745Z/
St. Louis MO-
107 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 400 AM CST for southwestern
Illinois...and east central Missouri.
LAT...LON 3827 9030 3839 9034 3844 9029 3852 9027
3858 9022 3864 8974 3828 8973
TIME...MOT...LOC 0706Z 256DEG 46KT 3858 9025 3830 9026
$$
ILC133-163-070745-
/O.CON.KLSX.SV.W.0035.000000T0000Z-170307T0745Z/
Monroe IL-St. Clair IL-
107 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR CENTRAL MONROE AND ST. CLAIR COUNTIES...
At 106 AM CST, severe thunderstorms were located along a line
extending from near East Carondelet to near Valmeyer, moving east at
55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belleville, O'Fallon, East St. Louis, Fairview Heights, Cahokia,
Swansea, Shiloh, Waterloo, Columbia, Mascoutah, Centreville, Lebanon,
Freeburg, Dupo, Millstadt, Scott AFB, Cahokia Parks Airport, Lemay,
Oakville and Mehlville.
This includes Interstate 64 in Illinois between exits 12 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 400 AM CST for southwestern
Illinois...and east central Missouri.
LAT...LON 3827 9030 3839 9034 3844 9029 3852 9027
3858 9022 3864 8974 3828 8973
TIME...MOT...LOC 0706Z 256DEG 46KT 3858 9025 3830 9026
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Kanofsky123 WWUS53 KLSX 070725 SVSLSX Severe Weather Statement National Weather Service St Louis MO 125 AM CST TUE MAR 7 2017 ILC133-163-070745- /O.CON.KLSX.SV.W.0035.000000T0000Z-170307T0745Z/ Monroe IL-St. Clair IL- 125 AM CST TUE MAR 7 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR EAST CENTRAL MONROE AND ST. CLAIR COUNTIES... At 125 AM CST, severe thunderstorms were located along a line extending from Caseyville to near Smithton, moving east at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Belleville, O'Fallon, East St. Louis, Fairview Heights, Swansea, Shiloh, Waterloo, Mascoutah, Centreville, Lebanon, Freeburg, Millstadt, Scott AFB, Smithton, New Athens, Alorton, Lenzburg, Hecker, Summerfield and Fayetteville. This includes Interstate 64 in Illinois between exits 12 and 23. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 400 AM CST for southwestern Illinois. LAT...LON 3827 9013 3859 9013 3864 8974 3828 8973 TIME...MOT...LOC 0725Z 256DEG 46KT 3863 9001 3835 9002 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ Kanofsky
981
WWUS53 KLSX 070744
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
144 AM CST TUE MAR 7 2017
ILC133-163-070753-
/O.EXP.KLSX.SV.W.0035.000000T0000Z-170307T0745Z/
Monroe IL-St. Clair IL-
144 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE AND ST.
CLAIR COUNTIES WILL EXPIRE AT 145 AM CST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 400 AM CST for southwestern
Illinois.
LAT...LON 3827 9013 3859 9013 3864 8974 3828 8973
TIME...MOT...LOC 0743Z 256DEG 46KT 3868 8975 3840 8977
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:08 AM CST, 40 minutes earlier.
Area forecast discussion, Mar 7, 12:08 AM CST, 40 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1208 AM CST Tue Mar 7 2017
.SHORT TERM... (Through Late Tuesday Afternoon)
Issued at 351 PM CST Mon Mar 6 2017
Focus remains the severe threat for this evening/overnight.
Not much has changed from the prev discussion. Main question
remains if convection can develop ahead of the approaching line.
Latest guidance is trending twd this convection not developing or
at least not until much later in the event.
With the main focus being the line, a few things change slightly.
The main threat is still damaging winds and isolated tornadoes
with the QLCS with 0-1 km shear of 40 kts and 0-3km shear of
around 20 kts. Severe threat shud diminish somewhat as the line
approaches the MS River, but at least a severe wind threat shud
continue into the IL counties. Expect the severe threat to exit
the CWA around 09z tonight.
Still expecting strong/gusty wly winds on Tues. Latest guidance
suggests winds will remain just below adv criteria, but will need
to continue to monitor updates.
Tilly
.LONG TERM... (Tuesday Night through Next Monday)
Issued at 337 PM CST Mon Mar 6 2017
(Tuesday Night - Next Monday)
Cooler weather will continue to filter into the mid-Mississippi
Valley behind the closed low near Hudson Bay Tuesday night. Pressure
gradient stays up high enough between high pressure across the lower
Mississippi Valley and the low across SE Canada to keep WSW winds up
around 5-10 knots overnight. This in turn should help keep
temperatures above the freezing mark across vast majority of the
CWA.
Northwest flow aloft will be the rule for the rest of the extended
period with a few different disturbances to keep an eye on through
the weekend and into early next week. Timing and track of these
shortwaves this far out is problematic to say the least and impacts
on sensible weather...particularly Saturday's event...will be large
so forecast uncertainty with this package is quite high heading into
the weekend.
First subtle NW flow shortwave looks to move through the region late
Thursday and Thursday night. While mid/upper level forcing for
ascent does not look particularly strong nor focused...strong low-
level warm/moist advection is expected to yield a round of showers
with the best chance of across the southern third of the forecast
area.
Medium-range guidance suggests a strong arctic high pressure system
to come into the northern CONUS on Friday with the closed low across
Hudson Bay moving southeastward toward the northeastern United
States. This cold/dry antecedant airmass will likely set the stage
for a late winter/early spring winter weather event somewhere over
the midsection of the country early this weekend. As alluded to
above...very uncertain forecast but this is something to watch
moving forward. 1200 UTC deterministic (and ensembalistic) guidance
has shifted further to the S/W with the track of the low-level
cyclone which puts the CWA within the cold sector increasing the
chances for wintry precipitation.
Below normal temperatures are likely this weekend with the coldest
morning likely on Sunday behind the system. Widespread low
temperatures in the 20s appear likely but these readings could be
lower depending on what happens on Saturday.
Yet another disturbance takes aim on the bi-state region on Monday
and may bring another round of precipitation. At this point...this
system looks further to the north and warmer and would likely yield
mostly if not all plain rain.
Gosselin
&&
.AVIATION... (For the 06z TAFs through 06z Tuesday Night)
Issued at 1141 PM CST Mon Mar 6 2017
Line of strong storms will continue moving east-southeast through
the area tonight. Expect southerly wind sustained in excess of
20kts and gusts up to 40kts ahead of the line. As the line passes,
wind will shift to the west-southwest with gusts in excess of
40-45kts in the storms. Visibility will likely also drop into IFR
range in the heaviest thunderstorm cells. West-southwest wind
behind the line will turn to the west-northwest and ceilings will
lift to VFR. Breezy west-northwest flow and VFR flight conditions
will continue to prevail through Tuesday.
SPECIFICS FOR KSTL:
Line of strong thunderstorms will be at KSTL by 0630Z. Expect wind
gusts of 40kts or more, brief heavy rain likely bringing
visibilitydown to IFR conditions. The worst wind should pass
quickly, but intermittent IFR vsbys are possible for an hour or
two. Once the rain ends, expect VFR conditions to prevail with
wind becoming west-northwest behind the cold front.
Carney
&&
.FIRE WEATHER...
Issued at 341 PM CST Mon Mar 6 2017
Very low humidity values of 15 to 20 percent along with strong
and gusty westerly winds across northeast, central, and east-
central Missouri as well as west-central IL. These conditions
will be conducive to high fire danger Tuesday afternoon. However,
there is plenty of uncertainty in fuel moisture levels given the
forecast for a round of showers and thunderstorms expected
tonight. If the fuels dry out sufficiently, a red flag warning may
need to be issued but given the aforementioned uncertainty with
respect to fuel moisture levels on Tuesday, a fire weather watch
was issued with this forecast package.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Fire Weather Watch from 11 AM CST Tuesday through Tuesday
evening for Audrain MO-Boone MO-Callaway MO-Cole MO-
Franklin MO-Gasconade MO-Knox MO-Lewis MO-Lincoln MO-Marion
MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-
Ralls MO-Saint Charles MO-Shelby MO-Warren MO.
IL...Fire Weather Watch from 11 AM CST Tuesday through Tuesday
evening for Adams IL-Brown IL-Calhoun IL-Greene IL-Jersey
IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Mar 6, 3:52 PM CST, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 352 PM CST Mon Mar 6 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071115- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 352 PM CST Mon Mar 6 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Severe thunderstorms will be possible tonight, mainly during the evening and overnight hours. The primary severe threat will be damaging winds, but there could also be large hail and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a fire weather watch Tuesday afternoon due to very low relative humidity values, gusty west winds, and drying fuels. High fire danger is likely Wednesday afternoon for portions of northeast Missouri and west-central Illinois due to low relative humidity values, strong west southwest winds, and low fuel moisture. A rain/snow mix is likely late Friday night and early Saturday morning, mainly across portions of northeastern Missouri and west-central Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely. Gosselin
In the hours before
Local storm report, Mar 7, 12:14 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
03/06/2017 ST. CHARLES MO EMERGENCY MNGR
TWO MOBILE HOMES BLOWN OVER IN WENTZVILLE NEAR WEST
MAIN STREET AND HILLTOP DRIVE. TWO PEOPLE TRAPPED AT
THIS TIME. GAS LEAK IN AREA.
&&
CORRECTED REMARKS
EVENT NUMBER LSX1700241
BYRDLocal storm report, Mar 7, 12:15 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG ST. PETERS 38.78N 90.61W
03/07/2017 ST. CHARLES MO TRAINED SPOTTER
SIDING BLOWN OFF AN APARTMENT COMPLEX AT EXECUTIVE
PARKWAY AND INTERSTATE 70
&&
EVENT NUMBER LSX1700244
TESLocal storm report, Mar 7, 12:20 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST 3 W CHESTERFIELD 38.66N 90.63W
03/07/2017 M56 MPH ST. LOUIS MO ASOS
&&
EVENT NUMBER LSX1700245
CARNEYLocal storm report, Mar 7, 12:21 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND GST 4 NE BURTON 39.94N 91.20W
03/06/2017 M61 MPH ADAMS IL ASOS
&&
CORRECTED LOCATION...SOURCE
EVENT NUMBER LSX1700233
CARNEYLocal storm report, Mar 7, 12:42 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
03/06/2017 ST. CHARLES MO EMERGENCY MNGR
DEBRIS ON BOTH SIDES OF I-70 NEAR CHURCH STREET/HWY Z
EXIT. TRACTOR TRAILER BLOW OVER IN PARKING LOT OF SUPER
8 MOTEL. STRUCTURAL COLLAPSE OF WENTZVILLE MILLS WORKS.
NO INJURIES REPORTED.
&&
EVENT NUMBER LSX1700246
BYRDLocal storm report, Mar 7, 12:43 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
03/06/2017 ST. CHARLES MO EMERGENCY MNGR
*** 2 INJ *** FIVE MOBILE HOMES BLOWN OVER... ANOTHER
ONE HAD A TREE FALL ON IT IN WENTZVILLE NEAR WEST MAIN
STREET AND HILLTOP DRIVE. TWO PEOPLE TRAPPED AT THIS
TIME. GAS LEAK IN AREA. TWO MINOR INJURIES.
&&
CORRECTED INJURIES...REMARKS
EVENT NUMBER LSX1700241
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 10:20 PM CST | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 55 min |
| Mar 6, 10:22 PM CST | Tornado Warning | LSX | Adams, Brown | 30 min |
| Mar 6, 10:55 PM CST | Severe Thunderstorm Warning | LSX | Pike | 50 min |
| Mar 7, 12:08 AM CST | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison, Montgomery | 52 min |
| Mar 7, 12:55 AM CST | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 39 min |
| Mar 7, 1:11 AM CST | Tornado Warning | LSX | Fayette, Montgomery | 21 min |
| Mar 7, 1:35 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Marion, Randolph, Saint Clair, Washington | 43 min |
| Mar 7, 4:00 AM CST | Red Flag Warning | LSX | Adams, Brown, Calhoun, Greene, Jersey, Pike | 15 hr |
| Mar 6, 9:33 PM CST | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 57 min |
| Mar 6, 9:42 PM CST | Tornado Warning | LSX | Knox, Shelby | 28 min |
| Mar 6, 9:54 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau | 66 min |
| Mar 6, 10:01 PM CST | Tornado Warning | LSX | Boone, Moniteau | 29 min |
| Mar 6, 10:02 PM CST | Tornado Warning | LSX | Lewis, Marion, Shelby | 28 min |
| Mar 7, 12:00 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 60 min |
| Mar 7, 12:34 AM CST | Tornado Warning | LSX | Jefferson | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.